# SDR CALA2017121304416

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 19,818 hours, 2,502 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABNORMAL SMOKE OR VAPOR FROM RIGHT ENGINE IN FLIGHT WHITE VAPOR TRAIL/SMOKE? FROM THE EXHAUST WAS REPORTED TO CREW APPROX 20 MINS AFTER TAKEOFF. THEY WERE IN CRUISE AT FL390. NO ABNORMAL ENGINE INDICATIONS OBSERVED.  EVENT LASTED APPROX 45 MINUTES AND THEN DISSIPATED.  EMERGENCY DECLARED. OPENED ALL COWLING INSPECTED ENGINE FOR EVIDENCE OF LEAKS. COULD FIND NO EVIDENCE. CLOSED AND SECURED COWLING. ACCOMPLISHED A PART POWER RUN NR 2 ENG LOOKING FOR ANY ABNORMAL SMOKE ETC. NONE NOTICED DURING RUN. ALL ENG PARAMETERS NORMAL. VERIFICATION FLIGHT ACP NO DISCREPANCIES NOTED.
